Nonunique continuation for plane uniformly elliptic equations in Sobolev spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 4, p. 731-754
@article{ASNSP_2000_4_29_4_731_0,
     author = {Buonocore, Pasquale and Manselli, Paolo},
     title = {Nonunique continuation for plane uniformly elliptic equations in Sobolev spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {4},
     year = {2000},
     pages = {731-754},
     zbl = {1072.35049},
     mrnumber = {1822406},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_4_731_0}
}
Buonocore, Pasquale; Manselli, Paolo. Nonunique continuation for plane uniformly elliptic equations in Sobolev spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 4, pp. 731-754. http://www.numdam.org/item/ASNSP_2000_4_29_4_731_0/

[1] G. Alessandrini -R. Magnanini, Elliptic equations in divergence form, geometric critical ponts of solutions and Stekloff eigenfunctions, SIAM J. Math. Anal. (1994), 1259-1268. | MR 1289138 | Zbl 0809.35070

[2] L. Bers -F. John -M. Schechter, "Partial Differential Equations", Interscience, 1964. | MR 163043 | Zbl 0126.00207

[3] L. Bers -L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications, In: Atti del Convegno Internazionale sulle equazioni a derivate parziali, Trieste, 1954, 111-140. | MR 76981 | Zbl 0067.32503

[4] R. Courant - D. Hilbert, "Methods of Mathematical Physics", Interscience, 1962. | Zbl 0051.28802

[5] D. Gilbarg - J. Serrin, On isolated singularities of solutions of second order elliptic equations, J. Anal. Math. 4 (1955-56), 309-340. | MR 81416 | Zbl 0071.09701

[6] L. Hörmander, "Linear partial differential operators", Springer, 1964. | MR 404822

[7] L. Hörmander, Uniqueness theorems for second order elliptic differential equations, Comm. Partial Differential Equations (1) 8 (1983), 21-64. | MR 686819 | Zbl 0546.35023

[8] K. Miller, Non Unique Continuation for Uniformly Parabolic and Elliptic Equations in Self-Adjoint Divergence Form with Hölder Continuous Coefficients, Arch. Rational Mech. Anal. vol. 4 n. 2 (1974), 105-117. | MR 342822 | Zbl 0289.35046

[9] C. Miranda, "Partial Differential Equations of Elliptic Type", Springer, 1970. | MR 284700 | Zbl 0198.14101

[10] A Pliś, On Non-Uniqueness in Cauchy Problem for an Elliptic Second Order Differential Equation, Bull. Acad. Pol. Sci., S. mat., vol. XI, n. 3 (1963), 95-100. | MR 153959 | Zbl 0107.07901

[11] C. Pucci, Un problema variazionale per i coefficienti di equazioni differenziali di tipo ellittico, Ann. Scuola Norm. Sup. Pisa Cl. Sci., Vol. XVI (1962), 159-172. | Numdam | MR 141871 | Zbl 0197.08802

[12] M.V. Safonov, Unimprovability of estimates of Hölder constants for solutions of linear elliptic equations with measurable coefficients, Math. USSR Sbornik (60) (1988), 269-281. | MR 882838 | Zbl 0656.35027

[13] F. Schultz, On the unique continuation property of elliptic divergence form equations in the plane, Math. Z. 228 (1998), 201-206. | MR 1630571 | Zbl 0905.35020